# SDR AALA971922

- Difficulty date: October 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N91050
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 423
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 5467687
- Condition: Corroded
- Location: Bs 2241
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - OUTER FLOOR BOARD ATTACHMENT FLANGE AREAS HAVE CORROSION DAMAGE RT SIDE AT LAVATORY.  INSTALLED NEW SECTION OF FLOOR SUPPORT PER AARD 51-10-00-3, AND SPLICED IN IAW SRM 53-10-16-2, FIG 204.  TST:  26,111.  CYCLES:  10,811.  (X)
